Title of article :
Traveling wave fronts for generalized Fisher equations with spatio-temporal delays
Author/Authors :
Shangbing Ai، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
30
From page :
104
To page :
133
Abstract :
We study the existence of traveling wave fronts for a reaction–diffusion equation with spatio-temporal delays and small parameters. The equation reduces to a generalized Fisher equation if small parameters are zero. We present two results. In the first one, we deal with the equation with very general kernels and show the persistence of Fisher wave fronts for all sufficiently small parameters. In the second one, we deal with some particular kernels, with which the nonlocal equation can be reduced to a system of singularly perturbed ODEs, and we are then able to apply the geometric singular perturbation theory and phase plane arguments to this system to show the existence of the minimal wave speed, the existence of a continuum of wave fronts, and the global uniqueness of the physical wave front with each wave speed.
Keywords :
Reaction–diffusion equation , Spatio-temporal delays , Traveling wave fronts , Minimum speeds , Regular andsingular perturbations
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year :
2006
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Record number :
751051
Link To Document :
بازگشت